# SDR WGEA200800053

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N158DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000074
- Aircraft time: 112 hours, 123 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 10043539
- Part serial: 749614
- Condition: Defective
- Location: Left
- Part time: 112 hours, 123 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O, RECEIVED AIRSPEED DISAGREE AND STICK PUSHER FAIL MESSAGE.  CPT AIRSPEED INDICATED 74 KTS ON TAXI IN AND 63 KTS STOPPED ON THE RAMP.  RESOLVED ON W/O:1834 TASKCARD: NR-00001.  REPLACED LT PITOT/AOA PROBE WITH NEW PROBE IAW AMM 34-10-10.  PERFORMED ADJUSTMENT/TEST IAW AMM 34-10-00.  TESTED AIR DATA SYSTEM IAW AMM 34-10-00, NO AIRSPEED DISAGREE, SYSTEM CHECKS GOOD, NO DEFECTS NOTED.
